# SDR AALA982168

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN IS CORRODED AFT SIDE OF STATION 720A.  INSTALLED 8 INCHES BY 12 INCHES EXTERNAL DOUBLER PER SRM 53-30-3 FIG 3 SHEET 1 THROUGH 4.  (M)
